# SDR HNAA2024061000489

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,318 hours, 37,942 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHILE PERFORMING A/I TEST CABIN PRESS RATE JUMPED TO 3200FT/MIN. THEN DURING DESCENT CABIN PRESS RATE SPIKED TO 2000FT/MIN. AT LEVEL FLT CABIN PRESS RATE SPIKED TO -400FT/MIN. DURING ANOTHER DESCENT CABIN PRESS RATE SHOWED CLIMB TO 1000FT/MIN.  R/R'D DIGITAL CONTROLLER PER MM 21-31-01. PERFORMED AUTO PRESSURE OPS CHECK PER MM 21-31-00-700-802-A.
